Essential Information Regarding Risperdal Gynecomastia Lawsuits That You Need To Know About
These days, there has been an increase in the number of lawyers and attorneys who are investigating a very rare and interesting case about young boys who were allegedly said to develop male breasts due to their consumption of the antipsychotic drug called as Risperdal. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. Young males who have been taking prolactin, a hormone that is said to be present the drug Risperdal, may develop male breast, the growth is known for being referred to as gynecomastia by medical professionals and experts in the field of science. Still in line with the matter at hand, young males who are said to be developing male breasts may also experience discharge or pain with their nipples.
There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. There was actually a study conducted which was published in the year two thousand six in one of the issues of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, which is being given to adolescents at doses that are commonly used in treating the symptoms of psychosis which actually increases the level of prolactin, having the clinical consequences like the development of their breasts.
There has been so many cases regarding this matter against the manufacturing company mass producing Risperdal and one hundred thirty of the said cases are focused towards the allegations that such drug causes the development of breasts in male. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. You can also hire the service of lawyers or attorneys who are expert when it comes to cases such as yours as they can help you best in difficult situations.